MAUDE Adverse Event Report: BLACK DIAMOND VIDEO, INC. HARMONY IQ; INTEGRATION SYSTEM

BLACK DIAMOND VIDEO, INC. HARMONY IQ; INTEGRATION SYSTEM
Model Number HARMONY IQ 3600
Medical Device Problem Code Display or Visual Feedback Problem (1184)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/15/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Investigation of the reported event is in progress; a follow-up report will be submitted when additional information becomes available.
 
Event or Problem Description
The user facility reported via vigilance report that their surgical display screen "turned black" during a patient procedure while using their harmony iq integration system resulting in a procedure delay.No report of injury.
 
Additional Manufacturer Narrative
Steris has been in contact and actively working with (b)(6) regarding reported issues with their steris operating room equipment.It should be noted that this is the only customer reporting this issue to date with the steris system and not all ors at the facility equipped with the system have had issues.We will continue our investigation activities and troubleshooting to determine a root cause and resolve the reported issue.To further troubleshoot a resolution for the issue, steris will install 4k cards in the ors.The 4k cards allow for direct fiber connections to monitors which will reduce the components between the monitors and integration system.Following installation, the systems will be monitored to determine if the 4k cards reduce the issue.Steris is actively working with the customer to scheduled time to install the 4k cards.A follow-up report will be submitted when additional information becomes available.
 
Additional Manufacturer Narrative
Steris is actively working with the customer to schedule time to install the 4k cards.The 4k card is scheduled to be installed in or5 today, (b)(6) 2025.The remaining 8 ors are pending available dates from the customer.A follow-up report will be submitted when additional information becomes available.
 
Additional Manufacturer Narrative
The 4k card has been installed in or1 subject of this report.Steris has continued to monitor the performance of the devices with the customer since the installation of the 4k card.To date, there have been no recurrences of the reported issue with the 4k card installed.At this time, no further action will be taken as no additional issues have been reported.Steris will continue to monitor for similar events to ensure the product continues to perform as expected.

Brand Name
HARMONY IQ
Common Device Name
INTEGRATION SYSTEM
Manufacturer (Section D)
BLACK DIAMOND VIDEO, INC.
503 canal blvd.
richmond CA 94804
Manufacturer (Section G)
BLACK DIAMOND VIDEO, INC.
503 canal blvd.
richmond CA 94804
Manufacturer Contact
daniel davy
5960 heisley road
mentor, OH 44060
4403927453
MDR Report Key21412481
Report Number3008776287-2025-00003
Device Sequence Number18273653
Product Code FTA
UDI-Device Identifier00724995199142
UDI-Public(01)00724995199142
Combination Product (Y/N)N
Initial Reporter CountrySZ
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup,Followup
Report Date (Section B) 02/19/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberHARMONY IQ 3600
Device Catalogue NumberRLQ3600SLC
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/05/2025
Supplement Date Received by ManufacturerNot provided
Not provided
Not provided
Initial Report FDA Received Date02/19/2025
Supplement Report FDA Received Date04/30/2025
06/27/2025
08/27/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown